# SDR HALA2016110200400

- Difficulty date: November 2, 2016
- Submitted: November 3, 2016
- Operation: Air carrier
- Aircraft: N382HA
- Make and model: Airbus A330-243
- Aircraft serial: 1171
- Aircraft time: 27,534 hours, 4,431 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Roller Track
- Condition: Corroded
- Location: Frames 58-65
- Part time: 27,534 hours, 4,431 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO ROLLER TRAY BETWEEN FRAMES 58 AND 65.   CORROSION REMOVED IAW SRM 51-74-00 REV 91.  REPAIR CARRIED OUT IAW ERA 552192-14 AND TELAIR CMM 25-51-83 REV 4. BLENDED AND REPAIRED AREAS PRIMED AND PAINTED IAW SRM 51-75-12 ROLLER TRACK REINSTALLED IAW SRM 51-75-12 REV55.00.
